# SDR DALA2024092409374

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737932ER
- Aircraft serial: 31999
- Aircraft time: 20,234 hours, 7,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6068450) GOUGE LEFT FUSELAGE BETWEEN NOSE GEAR DOOR AND CAPTAINS WINDOW. COMPLETED REPAIR ON N/R 001. INSTALLED NLG FWD SIDE ACCESS PANEL PER B737 AMM 53-14.
